Skip to main content Accessibility help
×
Home
  • Print publication year: 2012
  • Online publication date: June 2012

REFERENCES

References
[1] James, Ax, The elementary theory of finite fields, Annals of Mathematics. Second Series, vol. 88 (1968), pp. 239–271.
[2] J. T., Baldwin and A. H., Lachlan, On strongly minimal sets, The Journal of Symbolic Logic, vol. 36 (1971), pp. 79–96.
[3] John T., Baldwin, αT is finite for ℵ1–categorical T, Transactions of the American Mathematical Society, vol. 181 (1973), pp. 37–51.
[4] John T., Baldwin, Fundamentals of Stability Theory, Perspectives in Mathematical Logic, Springer Verlag; Berlin, Heidelberg, New York, London, Paris, Tokyo, 1988.
[5] John T., Baldwin, An almost strongly minimal non-Desarguesian projective plane, Transactions of the American Mathematical Society, vol. 342 (1994), no. 2, pp. 695–711.
[6] A., Baudisch, A., Martin-Pizarro, and M., Ziegler, Red fields, The Journal of Symbolic Logic, vol. 72 (2007), no. 1, pp. 207–225.
[7] Andreas, Baudisch, A new uncountably categorical group, Transactions of the American Mathematical Society, vol. 348 (1996), no. 10, pp. 3889–3940.
[8] Andreas, Baudisch, Martin, Hils, Amador, Martin-Pizarro, and Frank O., Wagner, Die böse Farbe, Journal of the Institute of Mathematics of Jussieu. JIMJ. Journal de l'Institut de Mathématiques de Jussieu, vol. 8 (2009), no. 3, pp. 415–443.
[9] Paul, Bernays, Axiomatic Set Theory With a historical introduction by Abraham A., Fraenkel, Dover Publications Inc., New York, 1991, Reprint of the 1968 edition.
[10] N., Bourbaki, XI, Algébre, Chapitre 5, Corps Commutatifs, Hermann, Paris, 1959.
[11] Elisabeth, Bouscaren, The group configuration – after E. Hrushovski, The Model Theory of Groups (Notre Dame, IN, 1985–1987), Notre Dame Math. Lectures, vol. 11, Univ. Notre Dame Press, Notre Dame, IN, 1989, pp. 199–209.
[12] Steven, Buechler, Essential Stability Theory, Perspectives in Mathematical Logic, Springer-Verlag, Berlin, 1996.
[13] Francis, Buekenhout, An introduction to incidence geometry, Handbook of Incidence Geometry, North-Holland, Amsterdam, 1995, pp. 1–25.
[14] Enrique, Casanovas, Simple Theories and Hyperimaginaries, Lecture Notes in Logic, vol. 39, Cambridge University Press, 2011.
[15] C. C., Chang and H. J., Keisler, Model Theory, third ed., Studies in Logic and the Foundations of Mathematics, vol. 73, North-Holland Publishing Co., Amsterdam, 1990.
[16] Zoé, Chatzidakis, Théorie des modèles des corps finis et pseudo-fini, Unpublished Lecture Notes, 1996.
[17] Zoé, Chatzidakis and Ehud, Hrushovski, Model theory of difference fields, Transactions of the American Mathematical Society, vol. 351 (1999), no. 8, pp. 2997–3071.
[18] M. M., Erimbetov, Complete theories with 1-cardinal formulas, Akademiya Nauk SSSR. Sibirskoe Otdelenie. Institut Matematiki. Algebra i Logika, vol. 14 (1975), no. 3, pp. 245–257, 368.
[19] Ju. L., Eršov, Fields with a solvable theory, Doklady Akademii Nauk SSSR, vol. 174 (1967), pp. 19–20, English transl., Soviet Math. Dokl., 8:575-576, 1967.
[20] Ulrich, Felgner, Comparison of the axioms of local and universal choice, Polska Akademia Nauk. Fundamenta Mathematicae, vol. 71 (1971), no. 1, pp. 43–62, (errata insert).
[21] Steven, Givant and Paul, Halmos, Introduction to Boolean Algebras, Undergraduate Texts in Mathematics, Springer, New York, 2009.
[22] Victor, Harnik, On the existence of saturated models of stable theories, Proceedings of the American Mathematical Society, vol. 52 (1975), pp. 361–367.
[23] Deirdre, Haskell, Ehud, Hrushovski, and Dugald, Macpherson, Stable Domination and Independence in Algebraically Closed Valued Fields, Lecture Notes in Logic, vol. 30, Association for Symbolic Logic, Chicago, IL, 2008.
[24] Wilfrid, Hodges, Model Theory, Encyclopedia of Mathematics and its Applications, vol. 42, Cambridge University Press, Cambridge, 1993.
[25] Wilfrid, Hodges, A Shorter Model Theory, Cambridge University Press, 1997.
[26] Ehud, Hrushovski, A stable ℵ0-categorical pseudoplane, Preprint, 1988.
[27] Ehud, Hrushovski, Unidimensional Theories are Superstable, Annals of Pure and Applied Logic, vol. 50 (1990), pp. 117–138.
[28] Ehud, Hrushovski, A new strongly minimal set, Stability in model theory, III (Trento, 1991), Annals of Pure and Applied Logic, vol. 62 (1993), no. 2, pp. 147–166.
[29] Ehud, Hrushovski, A non-PAC field whose maximal purely inseparable extension is PAC, Israel Journal of Mathematics, vol. 85 (1994), no. 1-3, pp. 199–202.
[30] Ehud, Hrushovski and Boris, Zilber, Zariski geometries, Journal of the American Mathematical Society, vol. 9 (1996), no. 1, pp. 1–56.
[31] Thomas, Jech, Set Theory, The third millennium edition, revised and expanded. Springer Monographs in Mathematics, Springer-Verlag, Berlin, 2003.
[32] Klaus, Kaiser, Über eine Verallgemeinerung der Robinsonschen Modell-vervollständigung, Zeitschrift für Mathematische Logik und Grundlagen der Mathematik, vol. 15 (1969), pp. 37–48.
[33] Akihiro, Kanamori, The Higher Infinite. Large Cardinals in Set Theory from Their Beginnings, second ed., Springer Monographs in Mathematics, Springer-Verlag, Berlin, 2003.
[34] Byunghan, Kim and Anand, Pillay, From stability to simplicity, The Bulletin of Symbolic Logic, vol. 4 (1998), no. 1, pp. 17–36.
[35] Serge, Lang, Algebra, second ed., Addison-Wesley Publishing Company, 1984.
[36] Serge, Lang and André, Weil, Number of points of varieties in finite fields, American Journal of Mathematics, vol. 76 (1954), pp. 819–827.
[37] Daniel, Lascar, Stability in Model Theory, Longman, New York, 1987.
[38] Angus, Macintyre, On ω1-categorical theories of fields, Polska Akademia Nauk. Fundamenta Mathematicae, vol. 71 (1971), no. 1, pp. 1–25, (errata insert).
[39] David, Marker, Model Theory, An introduction, Graduate Texts in Mathematics, vol. 217, Springer-Verlag, New York, 2002.
[40] M., Morley, Categoricity in Power, Transactions of the American Mathematical Society, vol. 114 (1965), pp. 514–538.
[41] David, Pierce and Anand, Pillay, A note on the axioms for differentially closed fields of characteristic zero, Journal of Algebra, vol. 204 (1998), no. 1, pp. 108–115.
[42] Anand, Pillay, An Introduction to Stability Theory, Oxford Logic Guides, vol. 8, Oxford University Press, New York, 1983.
[43] Anand, Pillay, The geometry of forking and groups of finite Morley rank, The Journal of Symbolic Logic, vol. 60 (1995), pp. 1251–1259.
[44] Anand, Pillay, Geometric Stability Theory, Oxford Logic Guides, vol. 32, Oxford University Press, New York, 1996.
[45] Bruno, Poizat, Cours de Théorie des Modèles, Nur Al-Mantiq Wal-Ma'rifah, Villeurbanne, 1985.
[46] Bruno, Poizat, Groupes Stables, Nur Al-Mantiq Wal-Mari'fah, Villeurbanne, 1987.
[47] Mike, Prest, Model Theory and Modules, London Mathematical Society Lecture Note Series, vol. 130, Cambridge University Press, Cambridge, 1988.
[48] Alex, Prestel and Charles N., Delzell, Mathematical Logic and Model Theory: A Brief Introduction, Universitext, Springer, 2011.
[49] V. A., Puninskaya, Vaught's conjecture, Journal of Mathematical Sciences (New York), vol. 109 (2002), no. 3, pp. 1649–1668, Algebra, 16.
[50] Gerald E., Sacks, Saturated Model Theory, Mathematics Lecture Note Series, W. A. Benjamin, Inc., Reading, Mass., 1972.
[51] Igor R., Shafarevich, Basic Algebraic Geometry. 1, Varieties in projective space, second ed., Springer-Verlag, Berlin, 1994, Translated from the 1988 Russian edition and with notes by Miles Reid.
[52] Saharon, Shelah, Every two elementarily equivalent models have isomorphic ultrapowers, Israel Journal of Mathematics, vol. 10 (1971), pp. 224–233.
[53] Saharon, Shelah, Uniqueness and characterization of prime models over sets for totally transcendental first-order-theories, The Journal of Symbolic Logic, vol. 37 (1972), pp. 107–113.
[54] Saharon, Shelah, Classification Theory, North Holland, Amsterdam, 1978.
[55] Saharon, Shelah, On uniqueness of prime models, The Journal of Symbolic Logic, vol. 43 (1979), pp. 215–220.
[56] Saharon, Shelah, Simple unstable theories, Annals of Mathematical Logic, vol. 19 (1980), no. 3, pp. 177–203.
[57] Joseph R., Shoenfield, Mathematical Logic, Association for Symbolic Logic, Urbana, IL, 2001, Reprint of the 1973 second printing.
[58] Katrin, Tent, Very homogeneous generalized n-gons of finite Morley rank, Journal of the London Mathematical Society. Second Series, vol. 62 (2000), no. 1, pp. 1–15.
[59] Jouko, Väänänen, Barwise: abstract model theory and generalized quantifiers, The Bulletin of Symbolic Logic, vol. 10 (2004), no. 1, pp. 37–53.
[60] Frank, Wagner, Simple Theories, Kluwer Adacemic Publishers, Dordrecht, 2000.
[61] Frank O., Wagner, Stable Groups, London Mathematical Society Lecture Note Series, vol. 240, Cambridge University Press, Cambridge, 1997.
[62] John S., Wilson, Profinite Groups, London Mathematical Society Monographs. New Series, vol. 19, Oxford University Press, New York, 1998.
[63] Martin, Ziegler, Model theory of modules, Annals of Pure and Applied Logic, vol. 26 (1984), no. 2, pp. 149–213.
[64] Boris, Zilber, Strongly minimal countably categorical theories. II, III, Akademiya Nauk SSSR. Sibirskoe Otdelenie. Sibirskii Matematicheskii Zhurnal, vol. 25 (1984), no. 4, pp. 63–77.
[65] Boris, Zilber, Analytic and pseudo-analytic structures, Logic Colloquium 2000, Lecture Notes in Logic, vol. 19, Association for Symbolic Logic, Urbana, IL, 2005, pp. 392–408.